Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SOS - feeling a little desperate 4WD

Posted by MidnightBlue on July 13, 2005, at 22:53:43

In reply to Re: SOS - feeling a little desperate MidnightBlue, posted by 4WD on July 13, 2005, at 22:26:23

Marsha,

Just emphasize to the gyn how severe your depression gets on the progesterone and why you need to limit it. I still found I got very depressed after about 5 days on it, but knowing I only had a few more days and wouldn't have to take it again for 3 months really helped!

MB

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MidnightBlue thread:526181
URL: http://www.dr-bob.org/babble/20050713/msgs/527358.html